# SDR SWAA2017061214270

- Difficulty date: June 8, 2017
- Submitted: June 13, 2017
- Operation: Air carrier
- Aircraft: N386SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26601
- Aircraft time: 72,235 hours, 58,278 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Escape Rope
- Part number: 65C33214
- Condition: Out Of Position
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT EMERGENCY EXIT CUTOUT SAFETY ROPE OUT OF POSITION.  REPOSITIONED SAFETY ROPE PER AMM.
